# SDR 00FDEA00534

- Difficulty date: August 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 54,985 hours, 25,070 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 10,000 FT NR 3 ENGINE ROLLED BACK TO IDLE WITH A COMPLETE LOSS OF THROTTLE CONT: REPEAT WRITE-UP.  AFT ROLL BACK ENG STAB.  *S/D*  REMOVED AND REPLACED NR 3 ENGINE PER W/C 71T0101-3.
